# SDR AU510001746

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 737M25651013
- Condition: Faulty
- Location: Slide
- Part time: 45,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR R1 ESCAPE SLIDE GIRT BAR CONTACTING DOOR FRAME.
